Free access
Issue
ESAIM: COCV
Volume 17, Number 3, July-September 2011
Page(s) 654 - 681
DOI http://dx.doi.org/10.1051/cocv/2010022
Published online 23 April 2010
  1. M. Benchohra, J. Henderson and S. Ntouyas, Impulsive Differential Equations and Inclusion. Hindawi Publishing Corporation, New York (2006).
  2. R.A.C. Ferreira and D.F.M. Torres, Higher-order calculus of variations on time scales, in Mathematical control theory and finance, Springer, Berlin (2008) 149–159.
  3. Y. Gong and X. Xiang, A class of optimal control problems of systems governed by the first order linear dynamic equations on time scales. J. Ind. Manag. Opt. 5 (2009) 1–13.
  4. G.S. Guseinov, Integration on time scales. J. Math. Anal. Appl. 285 (2003) 107–127. [CrossRef] [MathSciNet]
  5. R. Hilscher and V. Zeidan, Weak maximum principle and accessory problem for control problems on time scales. Nonlinear Anal. 70 (2009) 3209–3226. [CrossRef] [MathSciNet]
  6. S. Hu and N.S. Papageoriou, Handbook of Multivalued Analysis. Kluwer Academic Publishers, Dordrecht (1997).
  7. V. Lakshmikantham, S. Sivasundaram and B. Kaymakcalan, Dynamical Systems on Measure Chains. Kluwer Acadamic Publishers, Dordrecht (1996).
  8. H. Liu and X. Xiang, A class of the first order impulsive dynamic equations on time scales. Nonlinear Anal. 69 (2008) 2803–2811. [CrossRef] [MathSciNet]
  9. A.B. Malinowska and D.F.M. Torres, Strong minimizers of the calculus of variations on time scales and the Weierstrass condition, in Proceedings of the Estonian Academy of Sciences 58 (2009) 205–212.
  10. Y. Peng and X. Xiang, Necessary conditions of optimality for a class of optimal control problem on time scales. Comp. Math. Appl. 58 (2009) 2035–2045. [CrossRef]
  11. B.P. Rynne, L2 spaces and boundary value problems on time-scales. J. Math. Anal. Appl. 328 (2007) 1217–1236. [CrossRef] [MathSciNet]
  12. S.I. Suslov, Semicontinuouity of an integral functional in Banach space. Sib. Math. J. 38 (1997) 350–359. [CrossRef]
  13. C.C. Tisdell and A. Zaidi, Basic qualitative and quantitative results for solutions to nonlinear, dynamic equations on time scales with an application to economic modelling. Nonlinear Anal. 68 (2008) 3504–3524. [CrossRef] [MathSciNet]
  14. D.-B. Wang, Positive solutions for nonlinear first-order periodic boundary value problems of impulsive dynamic equations on time scales. Comp. Math. Appl. 56 (2008) 1496–1504. [CrossRef]
  15. E. Zeidler, Nonlinear Functional Analysis and its Applications III. Springer-Verlag, New York (1985).
  16. Z. Zhan and W. Wei, Necessary conditions for a class of optimal control problems on time scales. Abstr. Appl. Anal. 2009 (2009) e1–e14.
  17. Z. Zhan and W. Wei, On existence of optimal control governed by a class of the first-order linear dynamic systems on time scales. Appl. Math. Comput. 215 (2009) 2070–2081. [CrossRef] [MathSciNet]
  18. Z. Zhan, W. Wei and H. Xu, Hamilton-Jacobi-Bellman equations on time scales. Math. Comp. Model. 49 (2009) 2019–2028. [CrossRef]